View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Restylane Cold Feet

July 14, 2008
Hi Dr Rivkin, I am booked to have Restylane on Tuesday and, after reading some of the horror stories on this site, am now feeling anxious and reluctant. I will not be having Restylane in my lips, but would like to use it to decrease smokers-type lines above my upper lip and improve the slight down-turning at the corners of my mouth. The Dr I will be seeing only uses a topical cream for numbing. I am mainly concerned about the amount of pain I will experience and swelling and bruising afterwards. I have read that using Arnica tablets after the procedure can help with bruising and swelling. I would greatly appreciate your advice as most of the posts on this site regarding Restylane are extremely concerning.


hi,
first off - don't woory.
if you are going with an experienced and qualified injector - you should be fine. the nightmares you hear about are not caused by restylane, they're cause by inexperienced injectors screwing up. topical cream should be fine.
just let it numb for 20 minutes or so.
bruising is always a risk - just talk to your doc and ask him to please be gentle. arnica is a great idea - i give it to every filler patient.
hope that helps

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?